Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On certain entire functions


Author: I. M. Sheffer
Journal: Proc. Amer. Math. Soc. 3 (1952), 514-516
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050002-2
MathSciNet review: 0050002
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050002-2
Article copyright: © Copyright 1952 American Mathematical Society